Burgess, Walter D., and Handelman, David E.. "The N*-Metric Completion of Regular Rings.." Mathematische Annalen 261 (1982): 235-254. <http://eudml.org/doc/182877>.
@article{Burgess1982, author = {Burgess, Walter D., Handelman, David E.}, journal = {Mathematische Annalen}, keywords = {von Neumann regular rings; pseudo-rank functions; uniform field of simple self-injective rings with rank-metric topologies; norm-like function; N*- completion; K0; finitely generated projective modules; direct summand; N*-complete regular rings; unit-regular ring; partially ordered real vector space; rank-metric-complete regular rings; sheaf of rings; ring of sections; central idempotents; dense representation}, pages = {235-254}, title = {The N*-Metric Completion of Regular Rings.}, url = {http://eudml.org/doc/182877}, volume = {261}, year = {1982}, }
TY - JOUR AU - Burgess, Walter D. AU - Handelman, David E. TI - The N*-Metric Completion of Regular Rings. JO - Mathematische Annalen PY - 1982 VL - 261 SP - 235 EP - 254 KW - von Neumann regular rings; pseudo-rank functions; uniform field of simple self-injective rings with rank-metric topologies; norm-like function; N*- completion; K0; finitely generated projective modules; direct summand; N*-complete regular rings; unit-regular ring; partially ordered real vector space; rank-metric-complete regular rings; sheaf of rings; ring of sections; central idempotents; dense representation UR - http://eudml.org/doc/182877 ER -